# SDR CA040527005

- Difficulty date: May 18, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 1,695 hours
- Engine: Garrtt TFE7312
- System (JASC): 7603 · Power Lever
- Part: Control Module
- Part number: 6676101000013
- Part serial: 179
- Condition: Stiff
- Location: Throttle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT POWER LEVER 'PIGGYBACK' LEVER VERY STIFF, DIFFICULT TO MOVE TO STOW POSITION. THROTTLE CONTROL MODULE REPLACED.
